# SDR CALA2017060501698

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 64,601 hours, 14,386 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Worn
- Location: Overwing Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT WING SLIDE EICAS ADVISORY DISPLAYED AND OVERHEAD EMERG DOORS LIGHT ILLUMINATED. WHILE T/S FOUND SLIDE COMPARTMENT LATCHES WITH EXCESSIVE PLAY. REPLACED LATCHES AND ATTACHING HARWARE PRECAUTIONARILY.  AMM 25-65-09 & AMM 52-21-01. EICAS ADVISORY MESSAGE EXTINGUISHED. NO STATUS MESSAGE AND PSEU TEST COMPLETED ALL CHECK GOOD.
